I am very concerned about my hair loss, and so far my frontal area is balding apparently. I thought about having hair transplant, but one doctor told me that I need to take propecia to stop losing the existing hair after the surgery.
However, I have Hepatitis B so my personal doctor suggested me not to take propecia since propecia can increase the chance of me getting liver cancer.
This is truly a delimma to me, do you have any suggestion or solution to that? Thanks
I do not understand why your doctor suggested that you can not use finasteride (Propecia). Finasteride get metabolized in the liver like many other medications. If you are in liver failure, then that may be a different story. Its use needs to be controlled and it probably needs dose adjustments in the patients who have liver disease or cirrhosis (not just hepatitis). I am not aware of any evidence that indicates an increased risk of liver cancer with finasteride if you have hepatitis.